# SDR CA150224008

- Difficulty date: February 10, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Dhav DHC8202
- Aircraft time: 11,481 hours
- Engine: Pwa PW123D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Leaking
- Location: Not Reported
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

(CAN) DURING APPROACH, CREW REPORTED OIL ODOR IN COCKPIT AND PROCEEDED WITH AN EMERGENCY LANDING.  FLIGHT COMPLETED AND LANDED WITHOUT INCIDENT.  INSPECTION REVEALED OIL ON HP COMPRESSOR AND ICC CASE.
